# SDR MALA050463

- Difficulty date: June 2, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- Aircraft time: 14,843 hours, 14,534 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Leaking
- Location: Hydraulic System
- Component: Hydraulic Syste
- Component part number: HE152581
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE GREEN HYD FLUID GOING TO EMPTY.  LOST GREEN HYDS.  CREW FOLLOWED QRH AND LANDED IN DTW.  MAINTENANCE FOUND HYD BAY FULL OF FLUID.  FOUND GREEN SYSTEM PRESSURE SWITCH LEAKING INTERNALLY.  REPLACED PRESSURE SWITCH P/N HE15258-1, S/N ON 3948TW.  ALL CHECKS GOOD.  SERVICED GREEN SYS HYD AS REQUIRED.  ALL IAW ARJ85 AMM.
